# SDR 98ZZZX4034

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Gulfstream Aerospace Services Corporation, repair station G1FR100Y
- Aircraft: N244JM
- Make and model: Braero BAE125800A
- Aircraft serial: NA0428
- Engine: Garrtt TFE7315R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 30748831
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

LOSS OF OIL PRESSURE 2.5 HOURS AFTER REPLACEMENT OF ITT HARNESS.  ENGINE WAS SHUT DOWN AND AIRCRAFT LANDED.  SUBSEQUENT INSPECTION FOUND THE NR 6 PRESSURE LINE HAD CRACKED CAUSING THE LOSS OF OIL PRESSURE.  SUBMITTER STATED POSSIBLE CAUSE OF CRACK COULD BE FROM FATIGUE CAUSED BY STARTER/GENERATOR BEARING FAILURES AT PREVIOUS TIMES.
